[Pseudotumoral abdominal granuloma concomitant with immune reconstitution after antiretroviral treatment].
Аннотация
BACKGROUND
Use of powerful multiple-drug antiretroviral regimens can significantly raise CD4+ counts restoring immune function, but in certain cases, leading to inflammatory reactions.
CASE REPORT: An HIV-infected patient developed a mycobacteriosis of the digestive tract when his CD4 count fell below 5/mm3. He was given antimycobacterial treatment in combination with an effective triple antiretroviral regimen. At two years, the clinical situation was controlled with persistent optimal response (CD4 = 338/mm3 HIV-RNA < 500 copies/ml); the antimycobacterial regimen was discontinued. One year later the patient still had a CD4+ count above 500/mm3 but developed a voluminous mesenteric mass invaded by a CD68+ histiocyte proliferation. No causal agent could be identified. The clinical course was favorable after reintroducing antimycobacterial treatment combined with short-term corticosteroid therapy.
DISCUSSION: Reconstitution of the immune system after long-term use of the new antiretroviral therapies raises the question of whether anti-infectious prophylaxis should be maintained. However, possible reactions to earlier pathogens after restoration of specific immunity would warrant secondary prophylaxis even in patients responding to powerful antiretroviral combinations.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.